# SDR 2007UALA01856

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN SHEAR WEB AT FWD ENTRY DOOR STA 360 TO 364 WL 208 TO 222 LBL 65 TO LBL 65 IS CRACKED.  MAJOR REPAIR ACCOMPLISHED, REMOVED & REPLACED SHEAR WEB.
